# SDR CALA9700872

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS AT FASTENERS OF NLG WHEEL WELL CEILING PANEL AT BS 286, BL 0.  THE CRACKS WERE .5 TO 1 INCH LONG.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
